Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts
G

·
Discussion Starter · #1 ·
Hello,For those of you who have been taking Miralax for a while: I've been on the medication for about a month. My motility has greatly improved, but I find that every time I eat any form of protein, I begin to retain all water and produce substantial amounts of gas. This "bloated" feeling can last up to four days! Has anyone else experienced this? Do you think I should try enzymes?Thankyou!
 

·
Registered
Joined
·
10,398 Posts
I can't see any way this is going to produce any additional gas. Why do you think it is doing so?------------------I am not a doctor, nor do I work for profit in the medical/pharmacological field, but I have read scientific and medical texts, and have access to numerous sources of medical information that are not readily available to others. One should always consult a medical professional regarding advice received.
 

·
Registered
Joined
·
10,398 Posts
I can't see any way this is going to produce any additional gas. Why do you think it is doing so?------------------I am not a doctor, nor do I work for profit in the medical/pharmacological field, but I have read scientific and medical texts, and have access to numerous sources of medical information that are not readily available to others. One should always consult a medical professional regarding advice received.
 
G

·
Discussion Starter · #4 ·
Flux,I am not sure where the gas is coming from either! But it is very real--believe me. As many studies have shown, when the bacteria in our intestine has difficulty breaking down the foods we eat, gas is produced. Perhaps this is why. As I said, I'm not sure, but I do know that I am very uncomfortable!
 
G

·
Discussion Starter · #5 ·
Flux,I am not sure where the gas is coming from either! But it is very real--believe me. As many studies have shown, when the bacteria in our intestine has difficulty breaking down the foods we eat, gas is produced. Perhaps this is why. As I said, I'm not sure, but I do know that I am very uncomfortable!
 
1 - 5 of 5 Posts
Top